About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 37264, 5 pages
http://dx.doi.org/10.1155/DDNS/2006/37264

A short proof of the Cushing-Henson conjecture

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 8 June 2006; Revised 21 September 2006; Accepted 27 September 2006

Copyright © 2006 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a short proof of the Cushing-Henson conjecture concerning Beverton-Holt difference equation, which is important in theoretical ecology. The main result shows that a periodic environment is always deleterious for populations modeled by the Beverton-Holt difference equation.